# SDR SWAA2023073175402

- Difficulty date: July 5, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP SUPPORT FAIRING 642BB (CANOE) HAS ELONGATED HOLES AT O/B CENTER BULB SEAL.<[01] CANOE FAIRING REPLACED ON FAULT # TTG8Q00M6D1H LINE 2523. REMOVED & REPLACED #6 FLAP SUPPORT FAIRING FOR COMPANY CONVENANCE.
